MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Arteriosclerosis/ Atherosclerosis (4437); Thrombosis/Thrombus (4440); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Elegance clinical study it was reported that stent occlusion occurred.The subject underwent treatment with the eluvia drug-eluting stent on (b)(6) 2022 as a part of the elegance clinical trial.The target lesion was in the right distal superficial femoral artery (sfa) with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with lesion length of 80 mm and 90% stenosis and was classified as tasc ii a lesion.Prior to target lesion treatment with study device, a 7 mm non-boston scientific (bsc) embolization protection device was used, and atherectomy was performed with a 4 mm x 80 mm non-bsc atherectomy device.Pre-dilation was performed with a 4.0 mm x 80 mm non-bsc percutaneous transluminal angioplasty (pta) balloon, 6.0 mm x 80 mm sterling pta balloon, and 6.0 mm x 80 mm non-bsc pta balloon.Treatment of target lesion was performed with placement of the 6.0 mm x 100 mm eluvia drug eluting stent study device.Following post treatment, dilation was performed with a 6 mm x 80 mm sterling pta balloon, and the final residual stenosis was noted to be 10%.On the same day, the subject was discharged from hospital on dual antiplatelet therapy.On (b)(6) 2024, the subject was noted with symptoms related to worsening peripheral artery disease.On (b)(6) 2024, 738 days post index procedure, occlusion noted in the right distal sfa was treated by placement of drug eluting stent.Post procedure, the final residual stenosis was noted to be 10%.On the same day, the event was considered to be resolved.
 
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).A2: age at time of event: 60 years old at the time of study enrollment.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Elegance clinical study.It was reported that stent occlusion occurred.The subject underwent treatment with the eluvia drug-eluting stent on (b)(6) 2022 as a part of the elegance clinical trial.The target lesion was in the right distal superficial femoral artery (sfa) with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with lesion length of 80 mm and 90% stenosis and was classified as tasc ii a lesion.Prior to target lesion treatment with study device, a 7 mm non-boston scientific (bsc) embolization protection device was used, and atherectomy was performed with a 4 mm x 80 mm non-bsc atherectomy device.Pre-dilation was performed with a 4.0 mm x 80 mm non-bsc percutaneous transluminal angioplasty (pta) balloon, 6.0 mm x 80 mm sterling pta balloon, and 6.0 mm x 80 mm non-bsc pta balloon.Treatment of target lesion was performed with placement of the 6.0 mm x 100 mm eluvia drug eluting stent study device.Following post treatment, dilation was performed with a 6 mm x 80 mm sterling pta balloon, and the final residual stenosis was noted to be 10%.On the same day, the subject was discharged from hospital on dual antiplatelet therapy.On (b)(6) 2024, the subject was noted with symptoms related to worsening peripheral artery disease.On (b)(6) 2024, 738 days post index procedure, occlusion noted in the right distal sfa was treated by placement of drug eluting stent.Post procedure, the final residual stenosis was noted to be 10%.On the same day, the event was considered to be resolved.It was further reported that on (b)(6) 2024, the subject visited the hospital with the complaint of progressively worsening bilateral claudication in right leg more than left leg for past 2 months after walking half a block which resolved with rest.Subject was noted to have abnormal ankle-brachial index (abi) with right leg abi of 0.78 and left leg abi of 0.91 and rutherford classification assessment revealed class 3 severe claudication.Based on these findings, subject was referred for bilateral angiogram with possible intervention.On the same day, peripheral artery angiogram revealed the following in the right leg: moderate disease in common femoral artery, in-stent occlusion of distal superficial femoral artery stent (study stent) and patent common iliac artery, external iliac artery, internal iliac artery, profunda femoris artery, popliteal artery, tibial peroneal trunk, anterior tibial, peroneal, and posterior tibial arteries.On (b)(6) 2024, 738 days post index procedure, in-stent thrombotic occlusion noted in the right mid superficial femoral artery and distal superficial femoral artery was treated by dilation using 4 mm x 150 mm non-bsc balloon and 6 mm x 140 mm non-bsc dcb.Followed by placement of 6 mm x 150 mm eluvia drug eluting stent, which was post dilated using 6 mm x 150 mm non-bsc pta balloon.Final angiogram performed revealed excellent angiographic results with residual stenosis of 10%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.
 
Event or Problem Description
Elegance clinical study: it was reported that stent occlusion occurred.The subject underwent treatment with the eluvia drug-eluting stent on (b)(6) 2022 as a part of the elegance clinical trial.The target lesion was in the right distal superficial femoral artery (sfa) with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with lesion length of 80 mm and 90% stenosis and was classified as tasc ii a lesion.Prior to target lesion treatment with study device, a 7 mm non-boston scientific (bsc) embolization protection device was used, and atherectomy was performed with a 4 mm x 80 mm non-bsc atherectomy device.Pre-dilation was performed with a 4.0 mm x 80 mm non-bsc percutaneous transluminal angioplasty (pta) balloon, 6.0 mm x 80 mm sterling pta balloon, and 6.0 mm x 80 mm non-bsc pta balloon.Treatment of target lesion was performed with placement of the 6.0 mm x 100 mm eluvia drug eluting stent study device.Following post treatment, dilation was performed with a 6 mm x 80 mm sterling pta balloon, and the final residual stenosis was noted to be 10%.On the same day, the subject was discharged from hospital on dual antiplatelet therapy.On (b)(6) 2024, the subject was noted with symptoms related to worsening peripheral artery disease.On (b)(6) 2024, 738 days post index procedure, occlusion noted in the right distal sfa was treated by placement of drug eluting stent.Post procedure, the final residual stenosis was noted to be 10%.On the same day, the event was considered to be resolved.It was further reported that on (b)(6) 2024, the subject visited the hospital with the complaint of progressively worsening bilateral claudication in right leg more than left leg for past 2 months after walking half a block which resolved with rest.Subject was noted to have abnormal ankle-brachial index (abi) with right leg abi of 0.78 and left leg abi of 0.91 and rutherford classification assessment revealed class 3 severe claudication.Based on these findings, subject was referred for bilateral angiogram with possible intervention.On the same day, peripheral artery angiogram revealed the following in the right leg: moderate disease in common femoral artery, in-stent occlusion of distal superficial femoral artery stent (study stent) and patent common iliac artery, external iliac artery, internal iliac artery, profunda femoris artery, popliteal artery, tibial peroneal trunk, anterior tibial, peroneal, and posterior tibial arteries.On (b)(6) 2024, 738 days post index procedure, in-stent thrombotic occlusion noted in the right mid superficial femoral artery and distal superficial femoral artery was treated by dilation using 4 mm x 150 mm non-bsc balloon and 6 mm x 140 mm non-bsc dcb.Followed by placement of 6 mm x 150 mm eluvia drug eluting stent, which was post dilated using 6 mm x 150 mm non-bsc pta balloon.Final angiogram performed revealed excellent angiographic results with residual stenosis of 10%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.It was further reported that the onset date was in (b)(6) 2024.In (b)(6) 2024, the subject was noted with symptoms of claudication in bilateral lower extremity.On (b)(6) 2024, the subject visited the hospital with the complaint of progressively worsening bilateral claudication.Subject was noted to have obstructive peripheral artery disease on right leg and borderline abnormal abi index on left leg.On (b)(6) 2024, the subject was presented to the hospital for planned intervention in the right leg where in-stent thrombotic occlusion was noted in the right distal sfa.
 
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).A2: age at time of event: 60 years old at the time of study enrollment.B3: date of event estimated using first day of june 2024.
 
Additional Manufacturer Narrative
A2: age at time of event: 60 years old at the time of study enrollment.B3: date of event estimated using first day of (b)(6) 2024.
 
Event or Problem Description
It was reported that stent occlusion occurred.The subject underwent treatment with the eluvia drug-eluting stent on (b)(6) 2022 as a part of a clinical trial.The target lesion was in the right distal superficial femoral artery (sfa) with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with lesion length of 80 mm and 90% stenosis and was classified as tasc ii a lesion.Prior to target lesion treatment with study device, a 7 mm non-boston scientific (bsc) embolization protection device was used, and atherectomy was performed with a 4 mm x 80 mm non-bsc atherectomy device.Pre-dilation was performed with a 4.0 mm x 80 mm non-bsc percutaneous transluminal angioplasty (pta) balloon, 6.0 mm x 80 mm sterling pta balloon, and 6.0 mm x 80 mm non-bsc pta balloon.Treatment of target lesion was performed with placement of the 6.0 mm x 100 mm eluvia drug eluting stent study device.Following post treatment, dilation was performed with a 6 mm x 80 mm sterling pta balloon, and the final residual stenosis was noted to be 10%.On the same day, the subject was discharged from hospital on dual antiplatelet therapy.On (b)(6) 2024, the subject was noted with symptoms related to worsening peripheral artery disease.On (b)(6) 2024, 738 days post index procedure, occlusion noted in the right distal sfa was treated by placement of drug eluting stent.Post procedure, the final residual stenosis was noted to be 10%.On the same day, the event was considered to be resolved.It was further reported that on (b)(6) 2024, the subject visited the hospital with the complaint of progressively worsening bilateral claudication in right leg more than left leg for past 2 months after walking half a block which resolved with rest.Subject was noted to have abnormal ankle-brachial index (abi) with right leg abi of 0.78 and left leg abi of 0.91 and rutherford classification assessment revealed class 3 severe claudication.Based on these findings, subject was referred for bilateral angiogram with possible intervention.On the same day, peripheral artery angiogram revealed the following in the right leg: moderate disease in common femoral artery, in-stent occlusion of distal superficial femoral artery stent (study stent) and patent common iliac artery, external iliac artery, internal iliac artery, profunda femoris artery, popliteal artery, tibial peroneal trunk, anterior tibial, peroneal, and posterior tibial arteries.On (b)(6) 2024, 738 days post index procedure, in-stent thrombotic occlusion noted in the right mid superficial femoral artery and distal superficial femoral artery was treated by dilation using 4 mm x 150 mm non-bsc balloon and 6 mm x 140 mm non-bsc dcb.Followed by placement of 6 mm x 150 mm eluvia drug eluting stent, which was post dilated using 6 mm x 150 mm non-bsc pta balloon.Final angiogram performed revealed excellent angiographic results with residual stenosis of 10%.On the same day, the subject was discharged from the hospital on dual antiplatelet therapy.It was further reported that the onset date was in (b)(6) 2024.In (b)(6) 2024, the subject was noted with symptoms of claudication in bilateral lower extremity.On (b)(6) 2024, the subject visited the hospital with the complaint of progressively worsening bilateral claudication.Subject was noted to have obstructive peripheral artery disease on right leg and borderline abnormal abi index on left leg.On (b)(6) 2024, the subject was presented to the hospital for planned intervention in the right leg where in-stent thrombotic occlusion was noted in the right distal sfa.It was further reported that eluvia device was assessed as not related to the event of thrombotic occlusion of the right distal sfa.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20101544
Report Number2124215-2024-53223
Device Sequence Number20951123
Product Code NIU
UDI-Device Identifier08714729876601
UDI-Public08714729876601
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2023
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0028209133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer09/12/2024
10/11/2024
06/13/2025
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date10/04/2024
11/06/2024
07/07/2025
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite